# SDR 04FDEA01897

- Difficulty date: June 30, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARC4102502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FOUND OUTBOARD FLAP, ATTACHING RIB STOP FITTING CRACKED.  RIGHT WING, FOUND OUTBOARD FLAP, ATTACHING RIB STOP FITTING REMOVED AND REPLACED AS PER SRM 51-33-01 VOL 2.
